# SDR DALA2023110108985

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,585 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DISC: EMERGENCY EXIT LIGHT AT ROW 16 IN WRONG POSITION. C/A: SWAPPED RED AND WHITE LIGHTS AS REQUIRED. PERFORMED OPERATIONAL CHECK PER SERVICE CHECK WORK CARD 0514-2000 AND CHECKS OK. (LP 9900620)
